# SDR AALA20070134

- Difficulty date: January 19, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD SEAT ROW 23B MISSING LENS.  REPLACED OVERHEAD EMERGENCY LIGHT LENS AT SEAT ROW 23B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
